Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 18, NWS Austin/San Antonio, TX

May 6, 2006Llano County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 6, 2006, 2:19 AM CDT for Llano County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2006, 2:19 AM CDT (07:19 UTC)
Expired
May 6, 2006, 5:15 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Llano County, TX

The radar

The Ft Hood radar (KGRK), 130 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 7.3 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2006-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2991 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2006-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2991 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
1.3
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 060719
FFWEWX
TXC299-061015-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
219 AM CDT SAT MAY 6 2006

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES...
  LLANO

* UNTIL 515 AM CDT

* AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORM OVER LLANO COUNTY.

* LOCATIONS IN THE WARNING INCLUDE TOW AND LLANO.

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

LAT...LON 3088 9892 3054 9893 3054 9846 3088 9847

$$
1 follow-up statement
000 
WGUS74 KEWX 060828
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT SAT MAY 6 2006

TXC299-061015-
LLANO TX-
325 AM CDT SAT MAY 6 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR LLANO
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT AS MUCH AS TWO 
INCHES OF RAIN HAS FALLEN OVER LLANO COUNTY DURING THE PAST FEW 
HOURS. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE OVER LLANO 
COUNTY THROUGH EARLY SATURDAY MORNING. MOTORISTS ARE ADVISED TO USE 
EXTREME CAUTION SINCE IT IS HARD TO RECOGNIZE THE DANGERS OF 
FLOODING AT NIGHT. IF FLOOD WATERS RISE ACT QUICKLY. DO NOT STAY IN 
FLOOD PRONE AREAS.

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT FOR SOUTH 
CENTRAL TEXAS.

LAT...LON 3088 9892 3054 9893 3054 9846 3088 9847

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 6, 12:42 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 6, 12:42 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1242 AM CDT SAT MAY 6 2006

.AVIATION...
ORGANIZED CONVECTION ACROSS CENTRAL TEXAS WILL CONTINUE TO DRIFT
S/SE OVERNIGHT. SVR TSTMS ARE ALREADY ENTERING THE NORTHERN
PORTIONS OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY. VFR
CONDITIONS WILL CONTINUE AT KDRT UNTIL 09Z BEFORE CIGS LOWER TO
MVFR. VFR CONDITIONS WILL PERSIST AT KAUS AND KSAT AHEAD OF THE
STORMS BEFORE LOWERING TO MVFR BETWEEN 10 TO 12Z. TEMPO IFR
CONDITIONS CAN BE EXPECTED AT KAUS AND KSAT THROUGHOUT THE NIGHT
IN AND AROUND THE TSTMS. CONDITIONS WILL RETURN TO VFR BETWEEN 16-
17Z ACROSS SOUTH CENTRAL TEXAS AND WILL PERSIST THROUGH THE REST
OF THE TAF PERIOD. WINDS WILL BE SE/S 10-15KTS THROUGH THE NEXT 24
HRS...WITH THE EXCEPTION OF STRONGER WINDS AND GUSTS TO 40KTS IN
AND AROUND THE CONVECTIVE ACTIVITY.

&&

.PREV DISCUSSION... (ISSUED 1002 PM CDT FRI MAY 5 2006)

UPDATE...
UPDATED FORECAST TO RECONFIGURE 1ST PERIOD POPS...DECREASING THEM
PRIOR TO MIDNIGHT AND HOLDING THEM 10-30 PERCENT BELOW PREVIOUS
FORECAST ACROSS OUR SOUTHWESTERN TWO-THIRDS. KEPT PREVIOUS HIGH POP
FORECAST FOR THE NORTHERN HILL COUNTRY AND AUSTIN METRO AREA. HEAVY
RAIN...WITH THE POTENTIAL FOR ANOTHER ROUND OF DAMAGING WINDS
APPEARS LIKELY FOR OUR NORTH CENTRAL AND NORTHEAST COUNTIES AFTER
MIDNIGHT.

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... (ISSUED 636 PM CDT FRI MAY 5 2006)

AVIATION...
ANOTHER NIGHT OF SEVERE WEATHER. SHRA/TSRA CURRENTLY DEVELOPING
W AND SW OF KSAT AND CURRENT MOTION IS NE. VFR WILL PREVAIL
EXCEPT MVFR IN THE LOCATIONS THAT ARE NEAR OR IN TSRA...WITH A
BRIEF PERIOD OF IFR IN THE VCNTY OF TSRA. MCS LIKELY LATER TONIGHT
AND WILL MOVE E/SE THROUGH THE AREA AFTER MIDNIGHT AND THEN MOVG E
SATURDAY MORNING. WINDS WILL REMAIN LIGHT EXCEPT IN OR NEAR TSRA.

PREV DISCUSSION... (ISSUED 531 PM CDT FRI MAY 5 2006)

UPDATE...
UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH #295 AND
REESTABLISH NEAR TERM TEMP...DEWPOINT AND WIND TRENDS.

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... (ISSUED 350 PM CDT FRI MAY 5 2006)

DISCUSSION...
SURFACE BOUNDARY ALONG A BRENHAM TO SAN MARCOS TO SAN ANGELO
LINE WITH 850 MB BOUNDARY ALONG A CAMERON TO TEMPLE TO BROWNWOOD
LINE. SERIES OF WEAK MID LEVEL SHORT-WAVES OUT AHEAD OF UPPER
TROUGH OVER ARIZONA WITH STRONG UPPER DIFFLUENCE. PWS OF 1.3 TO
1.6 INCHES (135 PERCENT OF AVERAGE). THERE WILL BE ANOTHER ROUND
OF STRONG TO SEVERE STORMS DURING THE OVERNIGHT HOURS. STORMS WILL
DEVELOP OVER WESTERN TEXAS. THESE WILL ORGANIZE INTO AN MCS THAT
WILL MOVE SOUTHEAST ALONG THE BOUNDARIES WITH CORFIDI VECTORS INTO
SOUTH CENTRAL TEXAS LATE THIS EVENING AND TONIGHT. STRONG VERTICAL
SHEAR, STEEP LAPSE RATES SUGGEST SEVERE STORMS POSSIBLE WITH
LARGE HAIL AND DAMAGING WINDS. CANNOT RULE OUT ISOLATED TORNADOES
NEAR SURFACE BOUNDARIES DUE FAVORABLE HODOGRAPHS. ALSO THERE WILL
BE STORM MERGES AND TRAINING AND SOME FLOODING IS LIKELY, SO WILL
MAINTAIN FLASH FLOOD WATCH THROUGH TONIGHT. AFTER TONIGHT, MODELS
BEGIN TO LACK CONSISTENCY AND CONSENSUS. THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK WILL TREND TOWARD THE NAM. COULD BE SOME MORE
MCS TYPE ACTIVITY, ESPECIALLY SATURDAY NIGHT AND AGAIN SUNDAY
NIGHT INTO MONDAY AS SURFACE BOUNDARIES PERSIST AND WEAK UPPER
SHORT-WAVES MOVE ACROSS TEXAS. MODELS IN EVEN GREATER DISAGREEMENT
TUESDAY THROUGH FRIDAY AND SOME POSSIBILITY OF ANOTHER BOUNDARY
SAGGING INTO THE AREA. HAVE KEPT SOME GHOST POPS AND ISOLATED
MENTIONS.

EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING COUNTIES:
ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET...
CALDWELL... COMAL... DE WITT... EDWARDS... FAYETTE... FRIO...
GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL...
KERR... LAVACA... LEE... LLANO... MEDINA... REAL... TRAVIS...
UVALDE... WILLIAMSON... AND WILSON.

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR THE FOLLOWING COUNTIES:
ATASCOSA... BANDERA... BASTROP... BEXAR... BLANCO... BURNET...
CALDWELL... COMAL... DE WITT... EDWARDS... FAYETTE... FRIO...
GILLESPIE... GONZALES... GUADALUPE... HAYS... KARNES... KENDALL...
KERR... LAVACA... LEE... LLANO... MEDINA... REAL... TRAVIS...
UVALDE... WILLIAMSON... AND WILSON.

&&

01/25
Hazardous weather outlook, May 5, 5:27 AM CDT, 20 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
527 AM CDT FRI MAY 5 2006

TXZ171>173-183>194-202>209-217>225-228-061030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
527 AM CDT FRI MAY 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE HILL
COUNTRY AND SOUTH CENTRAL TEXAS. SCATTERED THUNDERSTORMS WILL
DEVELOP ACROSS NORTHWEST TEXAS TODAY AND SPREAD INTO OUR AREA THIS
AFTERNOON AND EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. A FLASH FLOOD WATCH
IS IN EFFECT FOR MOST OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY
THROUGH SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MUCH OF SOUTH
CENTRAL TEXAS AND THE HILL COUNTRY THROUGH SATURDAY NIGHT. THE
PRIMARY THREATS ASSOCIATED WITH THESE STORMS WILL BE LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 5, 8:32 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             5 N POTEET              29.11N 98.58W
05/05/2006  M2.50 INCH       ATASCOSA           TX   LAW ENFORCEMENT

&&

DC
Local storm report, May 5, 9:47 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
947 PM CDT FRI MAY 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             20 S SAN ANTONIO        29.17N 98.51W
05/05/2006  M1.75 INCH       BEXAR              TX   FIRE DEPT/RESCUE

&&

PM
Local storm report, May 6, 12:07 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1207 AM CDT SAT MAY 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             DEVINE                  29.15N 98.90W
05/05/2006  M0.75 INCH       MEDINA             TX   LAW ENFORCEMENT

0712 PM     HAIL             DEVINE                  29.15N 98.90W
05/05/2006  M1.75 INCH       MEDINA             TX   LAW ENFORCEMENT

0740 PM     HAIL             LEON VALLEY             29.50N 98.61W
05/05/2006  M1.00 INCH       BEXAR              TX   TRAINED SPOTTER

            HUEBNER AND EVERS. MARBLE TO QUARTER SIZE HAIL COVERING
            THE GROUND.

0745 PM     HAIL             LEON VALLEY             29.50N 98.61W
05/05/2006  M0.75 INCH       BEXAR              TX   TRAINED SPOTTER

0820 PM     HAIL             5 N POTEET              29.11N 98.58W
05/05/2006  M2.50 INCH       ATASCOSA           TX   LAW ENFORCEMENT

0905 PM     HAIL             20 S SAN ANTONIO        29.17N 98.51W
05/05/2006  M1.75 INCH       BEXAR              TX   FIRE DEPT/RESCUE

&&

PM
Local storm report, May 6, 1:09 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
109 AM CDT SAT MAY 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TORNADO          12 NW BURNET            30.88N 98.37W
05/06/2006                   BURNET             TX   LAW ENFORCEMENT

            TORNADO ON THE GROUND NEAR LAKE VICTOR.

1259 AM     HAIL             11 NNW BURNET           30.91N 98.30W
05/06/2006  M2.75 INCH       BURNET             TX   LAW ENFORCEMENT

            BASEBALL SIZE HAIL NEAR LAKE VICTOR.

0100 AM     TORNADO          13 ESE BURNET           30.69N 98.03W
05/06/2006                   BURNET             TX   LAW ENFORCEMENT

            TORNADO ON THE GROUND NEAR OATMEAL.

&&

PM
Local storm report, May 6, 1:18 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
118 AM CDT SAT MAY 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TORNADO          12 NW BURNET            30.88N 98.37W
05/06/2006                   BURNET             TX   LAW ENFORCEMENT

            TORNADO ON THE GROUND NEAR LAKE VICTOR.

1259 AM     HAIL             11 NNW BURNET           30.91N 98.30W
05/06/2006  M2.75 INCH       BURNET             TX   LAW ENFORCEMENT

            BASEBALL SIZE HAIL NEAR LAKE VICTOR.

0100 AM     TORNADO          12 NW BURNET            30.88N 98.37W
05/06/2006                   BURNET             TX   LAW ENFORCEMENT

            TORNADO ON THE GROUND NEAR LAKE VICTOR.

&&

PM
Local storm report, May 6, 2:07 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
207 AM CDT SAT MAY 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     HAIL             12 NNW BURNET           30.92N 98.31W
05/06/2006  E4.00 INCH       BURNET             TX   LAW ENFORCEMENT

            SHERIFF REPORT LARGE HAIL NEAR LAKE VICTOR.

0110 AM     HAIL             20 NE BURNET            30.97N 97.99W
05/06/2006  M2.00 INCH       BURNET             TX   CO-OP OBSERVER

            COOP OBSERVER REPORT HAIL COVERING THE GROUND.

0120 AM     TORNADO          BRIGGS                  30.87N 97.92W
05/06/2006                   BURNET             TX   LAW ENFORCEMENT

            TORNADO SEEN CROSSING HIGHWAY 183.

0207 AM     HAIL             FLORENCE                30.84N 97.79W
05/06/2006  M0.75 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            PENNY SIZE AND HEAVY RAIN.

&&

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:07 PM CDTSevere Thunderstorm WarningEWXAtascosa38 min
May 5, 7:37 PM CDTSevere Thunderstorm WarningEWXBexar53 min
May 5, 7:42 PM CDTSevere Thunderstorm WarningEWXAtascosa63 min
May 5, 8:00 PM CDTSevere Thunderstorm WarningEWXVal Verde43 min
May 5, 8:29 PM CDTTornado WarningEWXAtascosa31 min
May 5, 8:31 PM CDTSevere Thunderstorm WarningEWXBexar59 min
May 6, 12:10 AM CDTSevere Thunderstorm WarningEWXBurnet65 min
May 6, 12:37 AM CDTTornado WarningEWXBurnet23 min
May 6, 12:53 AM CDTFlash Flood WarningEWXBurnet3 hr
May 6, 12:59 AM CDTTornado WarningEWXBurnet31 min
May 6, 1:10 AM CDTSevere Thunderstorm WarningEWXWilliamson65 min
May 6, 1:24 AM CDTSevere Thunderstorm WarningEWXLlano66 min
May 6, 1:28 AM CDTSevere Thunderstorm WarningEWXBurnet62 min
May 6, 2:09 AM CDTSevere Thunderstorm WarningEWXWilliamson81 min
May 6, 2:13 AM CDTFlash Flood WarningEWXWilliamson3 hr
May 6, 2:26 AM CDTSevere Thunderstorm WarningEWXBurnet42 min
May 6, 2:37 AM CDTSevere Thunderstorm WarningEWXTravis68 min
May 6, 2:52 AM CDTFlash Flood WarningEWXTravis4 hr
May 6, 2:59 AM CDTFlash Flood WarningEWXBlanco, Gillespie3 hr
May 6, 3:15 AM CDTSevere Thunderstorm WarningEWXCaldwell60 min
May 6, 3:50 AM CDTSevere Thunderstorm WarningEWXBastrop55 min
May 6, 4:12 AM CDTFlash Flood WarningEWXHays3 hr
May 6, 4:57 AM CDTFlash Flood WarningEWXKerr3 hr
May 6, 5:06 AM CDTSevere Thunderstorm WarningEWXKerr54 min
May 6, 5:09 AM CDTFlash Flood WarningEWXGonzales3 hr
May 6, 5:12 AM CDTSevere Thunderstorm WarningEWXGonzales33 min
May 6, 5:53 AM CDTSevere Thunderstorm WarningEWXKerr67 min
May 6, 6:05 AM CDTFlash Flood WarningEWXBlanco115 min
May 6, 6:39 AM CDTFlash Flood WarningEWXBandera3 hr
May 6, 6:40 AM CDTFlash Flood WarningEWXReal2 hr
May 6, 6:50 AM CDTSevere Thunderstorm WarningEWXKendall55 min
May 6, 7:08 AM CDTSevere Thunderstorm WarningEWXBexar67 min
May 6, 7:32 AM CDTSevere Thunderstorm WarningEWXBandera58 min
May 6, 7:39 AM CDTFlash Flood WarningEWXBexar2 hr
May 6, 7:52 AM CDTFlash Flood WarningEWXKerr113 min
May 6, 8:04 AM CDTFlash Flood WarningEWXComal, Guadalupe116 min
May 6, 8:21 AM CDTFlash Flood WarningEWXEdwards3 hr
May 6, 8:28 AM CDTFlash Flood WarningEWXWilson2 hr
May 6, 9:45 AM CDTFlash Flood WarningEWXBexar3 hr
May 6, 9:45 AM CDTFlash Flood WarningEWXComal, Guadalupe3 hr
May 6, 3:53 PM CDTSevere Thunderstorm WarningEWXGillespie82 min
May 6, 4:47 PM CDTSevere Thunderstorm WarningEWXLlano73 min
May 6, 6:55 PM CDTFlash Flood WarningEWXTravis4 hr

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.